# SDR SWI2025F00391

- Difficulty date: January 7, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 37,229 hours, 25,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE A-BAY DOOR SURROUND FUSELAGE SIDE LANDING HAS FRETTING ALONG ENTIRE CUT-OUT.      (C-CHECK RO 3/18/2025)    REPAIR A-BAY DOOR SURROUND FUSELAGE SIDE LANDING FRETTING ALONG ENTIRE CUT-OUT. BY COMPLYING WITH REO 690-53-21-032 REV-- DATED 2008-03-07 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND M-337. LEAK CHECK GOOD.
